# SDR SWAA2023081789346

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER-WING EMERGENCY LOWER EXIT SIGN INOPERATIVE.<[01] RECONNECTED R/H OVER-WING EMERGENCY LOWER EXIT SIGN AS PER AMM 33-51-01-960-802. TEST OK.;[02] VERIFIED STEP 1.
